MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT FREE T3 REAGENT KIT; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

A.I.D.D LONGFORD ARCHITECT FREE T3 REAGENT KIT; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Model Number 7K63-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for section: (b)(4).Product correction letters were issued on 12oct2018 to all architect total t3 (tt3) and free t3 (ft3) customers, using the i1000sr, i2000, or i2000sr instruments and who received one of the impacted lots.The letter instructed the customers to prevent this interaction by either separating the architect ft3 and/or architect tt3 assays by running these tests on different instruments from the following assays [architect tsh, architect t-uptake, architect (b)(6) ag/ab combo, architect cortisol, architect lh, architect progrp, architect rhtlv-i/ii, architect total psa, architect afp, and architect free psa, architect 25-oh vitamin d], or by performing daily maintenance on the instrument prior to performing batch testing for all ft3 and/or tt3 samples.The mechanism of carryover involves carryover of poly-l-lysine (pll) from other assays into the conjugate dispense step in the ft3 and tt3 assays through adherence of the pipetting probe.
 
Event or Problem Description
The customer observed imprecision for free t3 (ft3) on the cap survey samples while processing with the reagent lot 21081ui00 on the architect i1000sr analyzer.There was no reported impact to patient management.

Brand Name
ARCHITECT FREE T3 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key11886543
Report Number3005094123-2021-00101
Device Sequence Number1284808
Product Code CDP
UDI-Device Identifier00380740014285
UDI-Public00380740014285
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2021
Device Model Number7K63-25
Device Catalogue Number07K63-25
Device Lot Number21081UI00
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005094123-10/22/18-001
Patient Sequence Number1